Incomplete markets over an infinite horizon: Long-lived securities and speculative bubbles
Michael Magill and
Martine Quinzii
Journal of Mathematical Economics, 1996, vol. 26, issue 1, 133-170
Date: 1996
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (78)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4068(95)00746-6
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Icomplete Markets Over an Infinite Horizon: Long-Lived Securities and Speculative Bubbles (1993)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:26:y:1996:i:1:p:133-170
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().